# SDR SWAA2015073142394

- Difficulty date: July 6, 2015
- Submitted: July 31, 2015
- Operation: Air carrier
- Aircraft: N734SA
- Make and model: Boeing 737-7H4
- Aircraft serial: 27866
- Aircraft time: 57,564 hours, 33,529 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Post
- Part number: 589358
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NUMBER 3 RIGHT WINDOW FRAME AT E - F POST, AT SECOND LOWER CORNER HOLE CRACKED.  REPAIRED POST IAW EA.
